# SDR IPXA2022122089173

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 25,735 hours, 15,757 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Empennage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*EMERGENCY DECLARED* *DIVERSION* *LANDED WITHOUT FURTHER INCIDENT* AT FL360 (WITH GEN 2 DEFERRED)WE LOST APU AND APU GENERATOR,ATTEMTED APU RESTART WITHOUT SUCCESS. DIVERTED DUE TO ONE OPERATING GENERATOR.PERFROMED BITE CHK ON ECB, LOW OIL PRESS. FLAG ON , SERVICED APU TO FULL QTY , RUN & LEAKED CHKD APU , NO LEAKS NOTED OK FOR SERVICED ,REF.49-00-00 AND 12-13-49.
